I am a 62-year-old male who had a radical prostatectomy in August 2017… I am fairly active sexually and able to get an erection with the help of bimix most of the time .. recently, I have had trouble getting and erection w the bimix and have even increased the dose .. it’s been less than a year since my surgery and I’m wondering if the medication loses affectiveness after prolonged use? Should I try another medication? I’ve spoke to my doctor about the injection sites, not drinking alcohol before sex , Staying in an upright position so that gravity can have its impact, etc. etc. Has anybody else experienced this and what was your outcome? Thank you guys. Jon
Losing effectiveness of bimix - Erectile Dysfunct...
I had a similar experience with bimix. It became less reliable over time, even with increasing the dose. My doctor has prescribed trimix and I'm still in the process of getting the RX filled. I'll see how it goes.
Have you discussed the possibility of a Penile Implant with your Urologist?
Like you, I developed ED Post-Prostatectomy and tried various treatments, e.g.,
PDE-5 Inhibitors (Viagra, etc.), VED (Vacuum Erecetion Device) and Penile Injections.
Since I found none of these treatments worked to my satisfaction, I was implanted with the Titan Touch IPP (Inflatable penile Prosthesis) in 2007, which completely corrected my ED and restored my sex life.
For further information you can visit EDSolution.com.
Hope this Post is of some help to you.
congratulations on having an active sex congratulations on having an active sex life. After my operation in 2010 I have not had sex since. Dating has been worth it. Once it is known that I can't get hard, to make nice starts, in the phone call stopping return. ED drugs do not work and I did not like the injections too much pain and bleeding